Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dark brown vaginal bleeding while on Depo?

I have been on the depo since May and have not had a period , but last week I was having cramps and headaches so when I went to the restroom and check I was bleeding and when I went back a couple hours later to check there was nothing so I put in a tampon just in case . When I took it out to change it I had dark brown blood on the tampon in this went on for about 4 to 5 days what does this mean can I get pregnant cause me and my husband would like to . I am supposed to get my next dose in September but I am not going to.
Tue, 1 Aug 2017
Report Abuse
OBGYN 's  Response
Its very rare to become pregnant if you have taken depo injection.
No need to worry.
Bleeding can occur as breakthrough bleeding, it wil, stop.
Take your doses of depo regularly.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m 27 and have 5 kids for a while now I had vegina bleeding a few time it s happen now I never been to Dr but starting to worrie I been reading up...